Alert archive / Michigan / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 8, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Apr 28, 2024, 12:22 AM EDT for Gladwin County, Ogemaw County, Roscommon County, Michigan. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2024, 12:22 AM EDT (04:22 UTC)
- Expired
- Apr 28, 2024, 1:00 AM EDT
- In force
- 38 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gladwin County, MI, Ogemaw County, MI, Roscommon County, MI
The radar
The NCL Michigan radar (KAPX), 79 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.1
The text
As transmitted.
068
WUUS53 KAPX 280422
SVRAPX
MIC051-129-143-280500-
/O.NEW.KAPX.SV.W.0008.240428T0422Z-240428T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
1222 AM EDT Sun Apr 28 2024
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Northern Gladwin County in northern Michigan...
Western Ogemaw County in northern Michigan...
Southern Roscommon County in northern Michigan...
* Until 100 AM EDT.
* At 1222 AM EDT, severe thunderstorms were located along a line
extending from near Houghton Lake to 6 miles north of Harrison,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Houghton Lake, Prudenville, and Roscommon Township around 1225 AM
EDT.
Nester Township around 1235 AM EDT.
St. Helen, Lake St. Helen, and Twin Lakes Area around 1240 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4416 8461 4416 8485 4430 8485 4445 8427
4410 8420 4408 8460
TIME...MOT...LOC 0422Z 252DEG 42KT 4427 8482 4412 8485
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cornish1 follow-up statement
670
WWUS53 KAPX 280446
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
1246 AM EDT Sun Apr 28 2024
MIC051-129-143-280500-
/O.CON.KAPX.SV.W.0008.000000T0000Z-240428T0500Z/
Gladwin MI-Ogemaw MI-Roscommon MI-
1246 AM EDT Sun Apr 28 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR NORTHERN GLADWIN...SOUTHWESTERN OGEMAW AND SOUTHEASTERN ROSCOMMON
COUNTIES...
At 1245 AM EDT, severe thunderstorms were located along a line
extending from near Lake St. Helen to near Hockaday, moving east at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
St. Helen and Bowmanville around 1250 AM EDT.
West Branch around 1255 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4416 8461 4418 8456 4424 8458 4431 8457
4439 8426 4410 8420 4408 8460
TIME...MOT...LOC 0445Z 259DEG 43KT 4431 8448 4415 8443
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CornishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 11:51 PM EDT, 31 minutes earlier. Its key messages:
- Scattered showers and thunderstorms will gradually diminish overnight as a cold front sweeps thru northern lower Michigan.
- There remains a slight chance for marginally severe storms overnight...producing large hail and damaging winds.
- Occasional periods of showers and isolated thunderstorms Sunday into Monday.
- Light rain showers possible late Tuesday night - Wednesday.
- More active wet weather possible late next week.
Area forecast discussion, Apr 27, 11:51 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1151 PM EDT Sat Apr 27 2024
.KEY MESSAGES...
- Scattered showers and thunderstorms will gradually diminish
overnight as a cold front sweeps thru northern lower Michigan.
- There remains a slight chance for marginally severe storms
overnight...producing large hail and damaging winds.
- Occasional periods of showers and isolated thunderstorms
Sunday into Monday.
- Light rain showers possible late Tuesday night - Wednesday.
- More active wet weather possible late next week.
&&
.SHORT TERM /THROUGH MONDAY/...
Pattern Synopsis / Forecast: Shearing 500mb vort max currently
moving over western Lake Superior, with associated weakening ~1000mb
surface low pressure moving toward the Wisconsin Highlands. Surface
warm frontal boundary beginning to enter the Straits set to continue
its northward trek into the eastern U.P, while better moisture
(dewpoints near 60) and warmer temperatures (near 70) have already
encompassed coastal areas along Lake Michigan south of Petoskey.
Result will be temperatures warming considerably well into the 70s
across northern lower Michigan, and 60s across the eastern U.P., all
ahead of the approaching triple point associated with the surface
low and respective cold / warm frontal boundaries. Visible satellite
trends to note are partial clearing, resulting in less aggressive
mixing of low level moisture with simultaneous warming temperatures
in the lower levels amid a capping inversion overhead. Potential is
increasing for a quickly destabilizing atmospheric profile as we
head later into the afternon, which, coupled with forcing, should be
enough to initiate convective processes across northern lower and
eastern upper Michigan this evening into tonight before the front
clears the area to the south by Sunday morning.
Primary Forecast Concerns:
Conditional severe thunderstorm threat still well in play this
evening into tonight across northern lower Michigan as favorable
dynamics aloft move into northern Michigan. CAMs have gone from a
more meager initiation to a slightly more robust solution across
northern Michigan. While things are slowly beginning to tilt in
favor of increasing severe weather potential, there are still a
couple things that need to be sorted out.
Forcing timing: Current better forcing noted by convective processes
commencing northwest of Green Bay, WI will continue its eastward
trend, moving into the CWA first across the eastern U.P. mid-to-late
afternoon before the front becomes more strung out and begins to
crawl across northern lower later this evening. In the event this
trends slower / later, potential for storms diminishes. The magic
timing of this feature looks to spark off deeper surface based
convection later this evening would be if the front moves into
northwest lower Michigan some time between 6-8pm in order to
maximize surface based heating contributions to instability.
Dewpoints: Most guidance continues to draw dewpoints in the 60s
across much of northern lower Michigan as we progress through the
afternoon. As of 1630z, dewpoints have swelled well into the 50s
across the board (with the exception of those near the Soo), and
even into the 60s at both Manistee and West Branch. How much of this
moisture is scoured out in any clearing could become negligible with
partly sunny skies, and barring any robust convective outbursts
upstream in Iowa / Illinois / Wisconsin, deeper moisture advection
should continue (in theory) into the evening ahead of the frontal
passage.
Instability: The atmosphere is capped as of 1630z based off of the
lack of overly agitated CU across the board, including in places
that are seeing partial sunshine closer to Manistee and Grand
Traverse Bay. Breaking through this cap will have to require better
moister lingering with the frontal boundary moving into the region.
Latest HREF guidance shows most convective allowing models (CAMs)
successfully initiate along the front some time between 21z - 00z as
the forcing erodes the capping inversion. Latest guidance displays
anywhere from 1000-1750 J/kg of MLCAPE across the region, providing
enough buoyancy for updraft initiation to occur.
Dynamics aloft: The one thing that seems to have remained rock-
steady in this setup is favorable windfields aloft to support tilted
updrafts. Ample bulk shear (45-50kts) will remain in place, with SRH
values approaching 250 m^2/s^2 along and ahead of the frontal
boundary. This is plenty to support tilted updraft potential to help
keep sustained convection in the cards. As far as shear vectors go,
what was once parallel to the boundary has suddenly trended slightly
more normal to the boundary, suggesting that discrete or at least
semi-discrete convection remains possible, especially if right-
moving storm motions can be had with storms moving away from the
boundary instead of along it.
Storm Mode and Possible Hazards: Discrete storm mode is not off the
table, including supercell thunderstorms. Expectation is that the
most discrete nature of the convection is closer to initiation
before transitioning to more of a cluster of bowing segments. This
keeps ALL hazards in play, with the greatest hazards being large
hail and damaging wind gusts. Tornadic potential is creeping back
into the picture as well for any potential discrete cells near
initiation (as well as within any potential embedded mesovortices
within any bowing segments). While high end severe potential is
still low, the risk is non-zero at this juncture. As far as where
the most favorable parameters come together to suggest a "favored"
area for severe potential, this would be spots south of M-32, with
emphasis on spots closer to the US 131 corridor... matching the
latest SPC update which continues to paint a Slight Risk (Level
2/5), generally from M-32 and points south.
Heavy Rain: As the front slowly forces its way south, there is
potential for repeated rounds of storms to occur, which could bring
about a heavy rain threat, favoring the M-55 corridor. It's not
impossible for 1.00 - 2.00" of rain to fall in a short time, so a
minor flooding risk may briefly materialize.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Pattern Synopsis/Forecast: By early Sunday morning, an amplified
pattern exists across the CONUS with mid-upper level ridging draped
over the eastern half of the CONUS. Pronounced troughing over the
Intermountain West into the central Plains. At the surface, several
areas of low pressure to note -- one departing well off to our
northeast over Quebec and another to the southwest over central KS.
A myriad of boundaries expected to emanate from these features with
locally a cold front likely draped across central lower MI back
southwestward into the central Plains. Unsettled weather remains the
rule with that boundary to our south gradually lifting back north as
a warm front by later Sunday night into Monday. Central Plains low
eventually meanders toward the upper MS Valley/arrowhead of MN by
late Monday, dragging a cold front across northern MI in the
process.
Generally less active conditions are favored Tuesday into at least
Wednesday with more active weather potential again heading into
later next week.
Forecast Details: Mid-level energy amidst southwest flow aloft is
expected to pinwheel across northern Michigan Sunday into Monday
with the aforementioned boundary to our south gradually lifting
northward by midday Monday. This will keep occasional showers and
perhaps some embedded/isolated thunderstorms in the forecast --
especially Sunday afternoon into Sunday night. Cold front progged to
cross west to east Monday afternoon with additional precip chances
tied with it. Not anticipating much in the way of a severe storm
threat Sunday/Monday given meager instability (if any at all),
although worth keeping an eye on both afternoon's for later trends.
Generally quieter weather anticipated Tuesday - Wednesday, although a
weak boundary associated with another area of low pressure spinning
well to our northwest may provide enough support decaying showers
Tuesday night/early Wednesday. Lots of uncertainty riddles the
forecast Thursday and beyond with at least some potential for more
active weather to return to western Great Lakes as low pressure lee
of the Rockies ejects northeast across the nation's midsection.
Fairly mild temperatures expected through the long term forecast
period. 50s and 60s on Sunday give way to a wide range of temps on
Monday with 50s expected across the U.P. with 60s and low 70s south.
Warmest day of the week expected to Wednesday with latest trends
supporting widespread mid-60s to mid/upper 70s for high temps.
&&
.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Deep low pressure will continue to lift northeastward thru
Ontario and into Quebec overnight. Associated cold front will
sweep thru the rest of Northern Lower Michigan overnight.
Residual showers and thunderstorms will gradually diminish
overnight into Sunday morning...before chances of showers and
possibly a few storms again increases later Sunday afternoon and
night as a warm front lifts into Northern Michigan. Surface
winds will shift will then become northerly very late tonight
into Sunday morning in the wake of the cold front...and will
then become E/NE and strengthen to 15 to 25 kts Sunday afternoon
and night.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for LHZ345>349.
Small Craft Advisory until 2 AM EDT Sunday for LMZ323-341-342-
344>346.
Small Craft Advisory until 2 AM EDT Sunday for LSZ321-322.
&&
SHORT TERM...HAD
LONG TERM...MJG
AVIATION...MLRHazardous weather outlook, Apr 27, 3:00 PM EDT, 9 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 300 PM EDT Sat Apr 27 2024 MIZ016>018-020>036-041-042-086>088-095>099-281900- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 300 PM EDT Sat Apr 27 2024 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. Scattered severe thunderstorms are possible this evening, mainly between 6 PM and 2 AM. The primary threats are damaging winds, large hail, and a tornado or two. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue Sunday into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Saturday into Saturday night. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-281900- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 300 PM EDT Sat Apr 27 2024 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. Scattered severe thunderstorms are possible this evening, mainly between 6 PM and 2 AM. The primary threats are damaging winds, large hail, and a waterspout or two. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue Sunday into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Saturday into Saturday night. For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Apr 27, 10:00 PM EDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1000 PM EDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Hail Onekama 44.36N 86.20W
04/27/2024 E1.00 Inch Manistee MI Public
Image of near inch sized hail on a deck.
&&
EDLocal storm report, Apr 27, 10:02 PM EDT, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1002 PM EDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Hail 2 SW Onekama 44.35N 86.22W
04/27/2024 E1.00 Inch Manistee MI Public
&&
EDLocal storm report, Apr 27, 10:05 PM EDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1005 PM EDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Hail 3 WNW South Boardman 44.64N 85.31W
04/27/2024 E1.50 Inch Kalkaska MI Public
Image on social media with ruler showing at
least 1.5 inch hail.
&&
EDLocal storm report, Apr 27, 10:11 PM EDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1011 PM EDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM Hail 1 ESE Onekama 44.36N 86.19W
04/27/2024 E1.75 Inch Manistee MI Public
Photo from social media.
&&
FEFLocal storm report, Apr 27, 11:24 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1124 PM EDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM Hail 3 W Thompsonville 44.52N 86.00W
04/27/2024 E0.50 Inch Benzie MI Public
Report from mPING: Half-inch (0.50 in.).
0856 PM Hail 2 N Parkdale 44.29N 86.29W
04/27/2024 E1.00 Inch Manistee MI Public
Report from mPING: Quarter (1.00 in.).
0925 PM Hail 3 E Otsego Lake State P 44.94N 84.64W
04/27/2024 E0.50 Inch Otsego MI Public
Report from mPING: Half-inch (0.50 in.).
0938 PM Hail 2 W South Boardman 44.64N 85.29W
04/27/2024 E0.75 Inch Kalkaska MI Public
Report from mPING: Dime (0.75 in.).
&&
FEFLocal storm report, Apr 27, 11:27 PM EDT, 55 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Gaylord MI
1127 PM EDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM Hail 3 W Thompsonville 44.52N 86.00W
04/27/2024 E0.50 Inch Benzie MI Public
Report from mPING: Half-inch (0.50 in.).
0830 PM Hail Kingsley 44.58N 85.54W
04/27/2024 M0.88 Inch Grand Traverse MI Public
Nickel and dime sized hail with heavy rain.
0845 PM Hail 1 E Thompsonville 44.52N 85.92W
04/27/2024 E0.75 Inch Benzie MI Public
3/4 inch hail.
0850 PM Hail 3 WNW South Boardman 44.64N 85.31W
04/27/2024 E1.50 Inch Kalkaska MI Public
Image on social media with ruler showing at
least 1.5 inch hail.
0856 PM Hail 2 N Parkdale 44.29N 86.29W
04/27/2024 E1.00 Inch Manistee MI Public
Report from mPING: Quarter (1.00 in.).
0915 PM Hail Onekama 44.36N 86.20W
04/27/2024 E1.00 Inch Manistee MI Public
Image of near inch sized hail on a deck.
0915 PM Hail 2 SW Onekama 44.35N 86.22W
04/27/2024 E1.00 Inch Manistee MI Public
0925 PM Hail 3 W Fife Lake 44.58N 85.41W
04/27/2024 M1.00 Inch Grand Traverse MI Amateur Radio
Quarter sized hail at the intersection of
M113 and M186. Time estimated by radar.
0925 PM Hail Kingsley 44.59N 85.54W
04/27/2024 E1.00 Inch Grand Traverse MI Public
0925 PM Hail 3 E Otsego Lake State P 44.94N 84.64W
04/27/2024 E0.50 Inch Otsego MI Public
Report from mPING: Half-inch (0.50 in.).
0929 PM Hail 1 ENE Wildwood 44.42N 86.15W
04/27/2024 E0.75 Inch Manistee MI Public
0930 PM Hail 3 ENE South Boardman 44.65N 85.18W
04/27/2024 E1.00 Inch Kalkaska MI Public
Quarter sized hail near M66 and Prairie Ln.
0938 PM Hail 2 W South Boardman 44.64N 85.29W
04/27/2024 E0.75 Inch Kalkaska MI Public
Report from mPING: Dime (0.75 in.).
0946 PM Hail 1 ESE Onekama 44.36N 86.19W
04/27/2024 E1.75 Inch Manistee MI Public
Photo from social media.
&&The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:08 PM EDT | Special Weather Statement | APX | Grand Traverse | 37 min |
| Apr 27, 8:15 PM EDT | Special Weather Statement | APX | Montmorency | 30 min |
| Apr 27, 8:35 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Manistee | 25 min |
| Apr 27, 8:43 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Grand Traverse, Kalkaska | 28 min |
| Apr 27, 8:46 PM EDT | Special Marine Warning | APX | 59 min | |
| Apr 27, 8:58 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Kalkaska | 20 min |
| Apr 27, 9:08 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Manistee, Wexford | 37 min |
| Apr 27, 9:31 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska | 29 min |
| Apr 27, 9:38 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Montmorency, Otsego | 20 min |
| Apr 27, 9:57 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Oscoda | 22 min |
| Apr 28, 4:09 AM EDT | Small Craft Advisory | APX | 42 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.